# SDR C7WA200400037

- Difficulty date: June 30, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED STRINGER 21 LEFT STATION 1233.  INSTALLED EXTERNAL SKIN REPAIR IAW B727 SRM 53-30-3 FIG 3.  REPAIR DOUBLER, FABRICATED FROM 2024-T3, .080 BY 8 BY 7.  (M)
